... symptoms. N the doctors have performed several tests and everything comes back negative. So I have no answers. Is there anyway I could be getting side effects after so long?
Adderall can be a bit of an immunosupressant, so its really important to focus a lot on your diet, get EXTRA of everything, vitamins, etc..drink tons of water for clearance from your liver. Have they checked your liver and kidneys? Very important. Also- are you on any other meds? Sometimes some mood stabilizers can cause serious rashes (lamotrigine) google "lamotrigine rash". And I'm sure the doctors have looked at any drug interactions? Double vision is something that can come with psychiatric drugs, never heard of it with adderall- but adderall with a certain SSRI's can do that.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2009 • 2 answers
Updated 24 Oct 2011 • 1 answer
Updated 1 Oct 2012 • 1 answer
Updated 23 Nov 2016 • 1 answer
Has anyone taking Effexor XR experienced itching or rash as a side effect? I have been on it for....
Updated 15 Oct 2018 • 1 answer